Login | Register

Items where Author is "Eslami, Peyman"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Boyarsky, Abraham and Eslami, Peyman and Góra, Paweł and Li, Zhenyang and Meddaugh, Jonathan and Raines, Brian E. (2015) Chaos for successive maxima map implies chaos for the original map. Nonlinear Dynamics, 79 (3). pp. 2165-2175. ISSN 0924-090X

Thesis

Eslami, Peyman (2011) On existence and stability of absolutely continuous invariant measures in some chaotic dynamical systems. PhD thesis, Concordia University.

This list was generated on Sat Sep 5 03:30:45 2015 EDT.
Back to top Back to top